Loading...
Loading...

Go to the content (press return)

Secret sharing schemes for (k, n)-consecutive access structures

Author
Herranz, J.; Saez, G.
Type of activity
Journal article
Journal
Lecture notes in computer science
Date of publication
2018-09-01
Volume
11124
First page
463
Last page
480
DOI
10.1007/978-3-030-00434-7_23
Project funding
Advanced cryptography to face new challenges in the e-society
Repository
http://hdl.handle.net/2117/131021 Open in new window
URL
https://link.springer.com/chapter/10.1007%2F978-3-030-00434-7_23 Open in new window
Abstract
We consider access structures over a set P of n participants, defined by a parameter k with 1 = k = n in the following way: a subset is authorized if it contains participants i, i + 1,...,i + k - 1, for some i ¿ {1,...,n-k+1}. We call such access structures, which may naturally appear in real applications involving distributed cryptography, (k, n)- consecutive. We prove that these access structures are only ideal when k = 1, n - 1, n. Actually, we obtain the same result that has been obtained f...
Citation
Herranz, J.; Saez, G. Secret sharing schemes for (k, n)-consecutive access structures. "Lecture notes in computer science", 1 Setembre 2018, vol. 11124, p. 463-480.
Keywords
Secret sharing schemes, ideal access structures, information rate
Group of research
MAK - Mathematics Applied to Cryptography

Participants